FIND A STORE NEAR YOU
0
All Categories
All Brands
All Categories
All Brands
null

Advil Children 7-12 Years Chew able Raspberry 20 Tablets

General Information

Advil 200 mg pain relief Ibuprofen, help provide temporary relief from pain & discomfort associated with headaches, sore throat, dental pain, arthritis pain, period pain and muscle pain. It also helps reduce pain associated with cold & flu and helps reduce fever. These 200mg mini ibuprofen tablets are round and sugar coated making them easier to swallow.

Ingredients: Each tablet contains ibuprofen 200mg, Phenylketonurics are warned that this product contains aspartame and phenylalanine. Also contains sugar alcohols (6.3g per max. daily dose). Products containing sugar alcohols may have a laxative effect or cause diarrhoea.

Warnings & Cautions: Do not use this product:- In children under 7 years. - If you are aged 65 years or older. - If tamper evident seal is broken or missing - If your child has a current or past history of a stomach ulcer or bleeding disorder. - If your child has impaired kidney function or heart failure. - If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other component of this product. - If you are pregnant or trying to become pregnant. Ask your doctor before use if:- Your child has asthma, urticaria or rhinitis, high blood pressure, heart or liver disease, stomach pain or indigestion. - Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea. - Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners. - Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin. - Your child is under doctor's care for a serious condition. - You are breastfeeding. Keep out of reach of Children. Products containing sugar alcohols may have a laxative effect or cause diarrhoea.

$7.99
null